Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Intermittent small red marks like pimples at feet bottom. What are these red marks?

Hi, my partner has these small red marks that look like pimples that appear and disappear on the bottom of his feet . When they appear they will either appear on Either foot but not always in the same spot! They look like a pimple With a clear or sometimes a creamy liquid then turn into a small mark Then start to dry up and disappear. His been to a doctor and had it tested But nothing, any ideas???
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

The condition you described is probably pompholyx.

There are tough vesicles on sole area containing thick fluid.

It is also called dyshidrotic eczema.

There may be itching or burning.

There may be some cause.

Irritants like water,solvent,detergent,soap etc may be responsible.

It may be aggravated by heat,stress and sweating.

Cool compresses,emollient ,topical steroids, oral antibiotics and steroids may improve the condition.

However, consult dermatologist for firm diagnosis and treatment .

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor